I started taking Mobic the other day and it has helped me become somewhat functional again. I can stay out of bed and get a little done. I'd like to still see myself become just a bit more active than I am right now but I am only on the 3rd day of using this.
I had a very hard time last night. When I first took Mobic, it caused numbness in my neck, tightness in my chest, and some muscle spasms (muscles moving in waves), then last night I had tingling extremely bad, I was feeling that with pain run through my fingers and toes, pain spots in my legs, pain in my arm, numbess across my shoulders and neck, my back pain was so bad last night too, my neck OMG, my TMJ joints went to throbbing, my head started hurting. My overall muscle pain just worsened ten thousand times as bad as it normally is, because that is normally just mild and it's the fatigue that is extreme with me. It hurt to try to stand up and walk. My chest was tight, pulse pounding but not racing, muscles jerking from my pounding pulse.
I feel alot better today but the tingling is still there, not quite so bad though.
I read online these are serious side effects, however I am okay so it can't be too serious (LOL) and I read online that Lexapro has a moderate interaction with mobic and I am taking Lexapro.
It scared me last night, but I went on to bed and thought I'd see if it got better today. Well one thing that bothers me is the risk of blood clotting, okay so heart disease, high blood pressure, high cholesterol - family thing for me - I have had cholesterol issues for 15 years - it has never been so horrible though that I have to take medication. My mom and brother take medication for it. My blood pressure is good so far, no heart disease yay, but I know there is a risk that runs in my family and here I'm taking medication that can cause heart attacks and strokes. And strokes also run in my family.
So how do you know if the side effects are dangerous or not?
This is how you know....
"I read online these are serious side effects, however I am okay so it can't be too serious (LOL) and I read online that Lexapro has a moderate interaction with mobic and I am taking Lexapro."
Check with your doctor...
Low pain all
That's good Neveragain just want you to stay safe. I know the side effects keep a lot of people from taking meds that can really turn out very helpful. Hope you get out of the new med what you need. Keep us posted.
Low pain all,
Today was absolutely amazing. I got all my housework done, my daughter dragged me to exercise class and I made it through 1/2 hour of that, went to the grocery store. Tell ya from laying in bed and having no strength to move this is just heaven. I need something stronger though like steroids. The Mobic is helping but I really don't think it'll be enough to get me through this hell I'm feeling.
Exactly, you have to give the medication a chance. I figure that side effect was my fault yesterday because I took more anti-inflammatory medication when I got really drowsy, I guess that must be a bad thing to do. I won't again. I am scared of this medication. When you see your family members die from a blood clot rupturing in their brain, the side effect is a bit frightening for me.
But it's really helping so I'm going to just have to get over that fear. Thanks, I will be careful.